RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 3, Pages 474–480 (Mi mz11442)  

Brief Communications

On the Behavior of Harmonic Mappings in Angles

S. I. Bezrodnykhabc, V. I. Vlasovba

a Peoples Friendship University of Russia, Moscow
b Dorodnitsyn Computing Centre of the Russian Academy of Sciences, Moscow
c Lomonosov Moscow State University, P. K. Sternberg Astronomical Institute

Keywords: harmonic and quasiconformal mapping, behavior of mappings near the vertices of re-entrant angles, harmonic computational grid.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00781
16-07-01195
Ministry of Education and Science of the Russian Federation
Russian Academy of Sciences - Federal Agency for Scientific Organizations


DOI: https://doi.org/10.4213/mzm11442

Full text: PDF file (523 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:3, 566–572

Bibliographic databases:

Received: 01.11.2016

Citation: S. I. Bezrodnykh, V. I. Vlasov, “On the Behavior of Harmonic Mappings in Angles”, Mat. Zametki, 101:3 (2017), 474–480; Math. Notes, 101:3 (2017), 566–572

Citation in format AMSBIB
\Bibitem{BezVla17}
\by S.~I.~Bezrodnykh, V.~I.~Vlasov
\paper On the Behavior of Harmonic Mappings in Angles
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 3
\pages 474--480
\mathnet{http://mi.mathnet.ru/mz11442}
\crossref{https://doi.org/10.4213/mzm11442}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3635436}
\elib{http://elibrary.ru/item.asp?id=28405161}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 3
\pages 566--572
\crossref{https://doi.org/10.1134/S0001434617030166}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401454600016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018802553}


Linking options:
  • http://mi.mathnet.ru/eng/mz11442
  • https://doi.org/10.4213/mzm11442
  • http://mi.mathnet.ru/eng/mz/v101/i3/p474

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:260
    References:41
    First page:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020